# SDR CA040308008

- Difficulty date: March 3, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 19,937 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 5540 · Rudder Structure
- Part: Torque Tube
- Part number: 4004009
- Condition: Corroded
- Location: Rudder Assy
- Part time: 20,210 hours
- Component: Rudder Assy, Piper
- Component part number: 4004638
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION IAW AD 2003-24-07 RUDDER FOUND TORQUE TUBE CORRODED.
